×

zbMATH — the first resource for mathematics

Beziehungen zwischen den Riemannschen, Taylorschen und gewöhnlichen Ableitungen reellwertiger Funktionen. (German) Zbl 0106.27002

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Achieser, N.: Vorlesungen über Approximationstheorie. Berlin 1953, IX, 309 Seiten. · Zbl 0052.29002
[2] Anghelutza, Th.: Sur une propriéte des polynomes. Bull. Sci. Math. (2),63, 239-246 (1939). · Zbl 0023.02003
[3] Bochner, S., andK. Chandrasekharan: Fourier Transforms. Princeton: 1949, 219 Seiten. · Zbl 0065.34101
[4] Butzer, P. L.: Über den Approximationsgrad des Identitätsoperators durch Halbgruppen von linearen Operatoren und Anwendungen auf die Theorie der singulären Integrale. Math. Ann.133, 410-425 (1957). · Zbl 0081.33403
[5] Butzer, P. L.: Representation and approximation of functions by general singular integrals. Nederl. Akad. Wetensch. Proc. Ser. A.63 (= Indag. Math.22), 1-24 (1960). · Zbl 0107.32003
[6] Butzer, P. L.: Sur le rôle de la transformation de Fourier dans quelques problèmes d’approximation. C. R. Acad. Sci. Paris249, 2467-2469 (1959). · Zbl 0192.15903
[7] Butzer, P. L.: Fourier transform methods in the theory of approximation. Arch. Rat. Mech. Anal.5, 390-415 (1960). · Zbl 0107.32101
[8] Butzer, P. L.: On some theorems of Hardy, Littlewood and Titchmarsh. Math. Ann.142, 259-269 (1961). · Zbl 0133.06302
[9] Butzer, P. L.: On Dirichlet’s problem for the half-space and the behavior of its solution on the boundary. J. Math. Anal. and Appl.2, 86-96 (1961). · Zbl 0109.07503
[10] Butzer, P. L., andH. König: An application of Fourier-Stieltjes transforms in approximation theory. Arch. Rat. Mech. Anal.5, 416-419 (1960). · Zbl 0107.32102
[11] Butzer, P. L., andW. Kozakiewicz: On the Riemann derivatives for integrable functions. Canadian J. Math.6, 572-581 (1954). · Zbl 0056.05604
[12] Butzer, P. L., andH. G. Tillmann: Approximation theorems for semi-groups of bounded linear transformations. Math. Ann.140, 256-262 (1960). · Zbl 0094.30602
[13] Chaundy, Th.: The Differential Calculus. Oxford (1935), XIV, 459 S. · Zbl 0011.05803
[14] Cooper, J. L. B.: Some problems of approximation theory (in preparation).
[15] Cramér, H.: On the representation of functions by certain Fourier integrals. Trans. Am. Math. Soc.46, 190-201 (1939). · JFM 65.0480.04
[16] Dunford, N., J. T. Schwartz, W. G. Bade andR. G. Bartle: Linear Operators. Part I: General Theory. New York 1958. XIV, 858 S. · Zbl 0084.10402
[17] Feller, W.: An Introduction to Probability Theory and its Applications. Vol.1, (second edition) 1959. XV, 461 S. · Zbl 0077.12201
[18] Graves, L. M.: The Theory of Functions of Real Variables. (Second edition), 1956, XII, 375 S. · Zbl 0070.05203
[19] Kassimatis, C.: Functions which have generalized Riemann derivatives. Canadian J. Math.10, 413-420 (1958). · Zbl 0081.27904
[20] Ljusternik, L. A., u.W. I. Sobolew: Elemente der Funktionalanalysis. Berlin 1955, XI, 256 S. · Zbl 0064.10501
[21] Marchaud, A.: Sur les dérivées et sur les différences des fonctions de variable réelles. J. de Math. (9),6, 337-425 (1927). · JFM 53.0232.02
[22] Reid, W. T.: Integral criteria for solutions of linear differential equations. Duke Math. J.12, 685-694 (1945). · Zbl 0061.17404
[23] Saks, S.: On the generalized derivatives. J. Lond. Math. Soc.7, 247-251 (1932). · Zbl 0005.35202
[24] Sunouchi, G., andC. Watari: On determination of the class of saturation in the theory of approximation of functions. Proc. Japan Acad.34, No. 8, 477-481 (1958). · Zbl 0086.05502
[25] Titchmarsh, E. C.: Introduction to the Theory of Fourier Integrals. Oxford 1937, VIII, 395 S. · Zbl 0017.40404
[26] Tricomi, F. G.: Vorlesungen über Orthogonalreihen. Berlin-Göttingen-Heidelberg: Springer 1955,VIII, 264 S. · Zbl 0188.37403
[27] Valiron, G.: Cours d’Analyse Mathématiques. Théorie des Fonctions. Paris 1948, II, 522 S. · Zbl 0031.02104
[28] Widder, D. V.: The Laplace Transform. Princeton 1941, X, 406 S. · Zbl 0063.08245
[29] Zygmund, A.: Trigonometrical Series. Cambridge 1959 (revised edition). Vol. I, IX, 383 S., Vol. II, VII, 354 S. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.